Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2014, Article ID 542809, 9 pages
http://dx.doi.org/10.1155/2014/542809
Research Article

On the Generalized Mass Transport Equation to the Concept of Variable Fractional Derivative

1Institute for Groundwater Studies, Faculty of Natural and Agricultural Sciences, University of the Free State, Bloemfontein 9300, South Africa
2Department of Mathematics and Institute for Mathematical Research, University Putra Malaysia, 43400 Serdang, Selangor, Malaysia

Received 11 September 2013; Accepted 23 January 2014; Published 5 March 2014

Academic Editor: Necdet Bildik

Copyright © 2014 Abdon Atangana and Adem Kilicman. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Abdon Atangana and Adem Kilicman, “On the Generalized Mass Transport Equation to the Concept of Variable Fractional Derivative,” Mathematical Problems in Engineering, vol. 2014, Article ID 542809, 9 pages, 2014. https://doi.org/10.1155/2014/542809.